# SDR DALA2025061604535

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 87,940 hours, 33,983 cycles
- Engine: Pwa PW2037
- Engine time: 62,886 hours, 23,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMKE/DE- DUE TO ODOR AND SMOKE FROM LEFT PACK.    R & R NR 1 ENGINE, OVERHEAD PACK CONTROL PANEL, LOW LIMIT TEMP VALVE, ACM, CONDENSER REHEATER AND BOTH LT AND RT RECIRC FILTERS.
